Sign in to follow this  
Followers 0
Guest Cedric

Tips For Hardess

3 posts in this topic

I used to dabble in taking viagra etc, but i am circa 30 and have no health issues, so stopped, i have noted that it has effected my erections somewhat...in terms of how long i can maintain it for is more erratic than before

any thoughts on generally increasing firmness duration...

Share this post


Link to post
Share on other sites

I would think you would be better going to the Doctors and asking this - hopefully you haven't caused any lasting damage; a cautionary tale for anyone who takes prescription drugs without consulting a doctor first.

Share this post


Link to post
Share on other sites

I don't think that the OP is a doctor or other medical professional, so it's only his opinion that it's the meds that have caused this.

That's not to say it hasn't of course!

You shouldn't be having erection troubles at your age. Get yourself along to the doctor and talk to him/her. Make sure you tell them you've been taking viagra, but it may well be caused by something else.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0